Absolute polyhedral expansions of metric spaces
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 40 (1979), pp. 83-119
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1979_40_a2,
author = {I. M. Kozlovskiǐ},
title = {Absolute polyhedral expansions of metric spaces},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {83--119},
year = {1979},
volume = {40},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1979_40_a2/}
}
I. M. Kozlovskiǐ. Absolute polyhedral expansions of metric spaces. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 40 (1979), pp. 83-119. http://geodesic.mathdoc.fr/item/MMO_1979_40_a2/